# SDR HEEA979090

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Warning
- Location: Battery
- Part time: 729 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY MAINTENANCE MESSAGE COMES ON SCREEN AT TIMES.
